MathSciNet Relay Station
MathSciNet bibliographic data
MR240546 (39 #1893) 42.17
Byrnes, J. S.; Newman, D. J. Completeness preserving multipliers. Proc. Amer. Math. Soc. 21 1969 445–450.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement